Popa Ioan-Lucian
Cited by
Cited by
Ulam–Hyers stability of impulsive integrodifferential equations with Riemann–Liouville boundary conditions
A Zada, J Alzabut, H Waheed, IL Popa
Advances in Difference Equations 2020, 1-50, 2020
Exponential dichotomies for linear discrete-time systems in Banach spaces
IL Popa, M Megan, T Ceaușu
Applicable Analysis and Discrete Mathematics, 140-155, 2012
A fractional differential equation with multi-point strip boundary condition involving the Caputo fractional derivative and its Hyers–Ulam stability
M Alam, A Zada, IL Popa, A Kheiryan, S Rezapour, MKA Kaabar
Boundary Value Problems 2021 (1), 73, 2021
On (h, k)-dichotomies for nonautonomous linear difference equations in Banach spaces
MG Babuția, M Megan, IL Popa
International Journal of Differential Equations 2013, 1-7, 2013
On exponential stability for linear discrete-time systems in Banach spaces
Ioan-LucianPopa, TraianCeausu, M Megan
Computers & Mathematics with Applications 63 (11), 1497-1503, 2012
On h-trichotomy of linear discrete-time systems in Banach spaces
IL Popa, M Megan, T Ceausu
Acta Universitatis Apulensis 39, 329-339, 2014
Exponential splitting for nonautonomous linear discrete-time systems in Banach spaces
M Megan, IL Popa
Journal of Computational and Applied Mathematics 312, 181-191, 2017
Nonuniform power instability and Lyapunov sequences
IL Popa, T Ceaușu, M Megan
Applied Mathematics and Computation 247, 969-975, 2014
Nonuniform exponential dichotomies in terms of Lyapunov functions for noninvertible linear discrete-time systems
IL Popa, M Megan, T Ceaușu
The Scientific World Journal 2013, 2013
On weak exponential stability of evolution operators in Banach spaces
N Lupa, M Megan, IL Popa
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2445-2450, 2010
Optimal H2 filtering for periodic linear stochastic systems with multiplicative white noise perturbations and sampled measurements
V Dragan, S Aberkane, IL Popa
Journal of the Franklin Institute 352 (12), 5985-6010, 2015
Hyers–Ulam Stability for a Coupled System of Fractional Differential Equation With p-Laplacian Operator Having Integral Boundary Conditions
H Waheed, A Zada, R Rizwan, IL Popa
Qualitative Theory of Dynamical Systems 21 (3), 92, 2022
On a Riemann–Liouville type implicit coupled system via generalized boundary conditions
U Riaz, A Zada, Z Ali, IL Popa, S Rezapour, S Etemad
Mathematics 9 (11), 1205, 2021
Analysis of Q-Fractional Implicit Differential Equation with Nonlocal Riemann–Liouville and Erdélyi-Kober Q-Fractional Integral Conditions
A Zada, M Alam, KH Khalid, R Iqbal, IL Popa
Qualitative theory of dynamical systems 21 (3), 93, 2022
Finite time stability for nonsingular impulsive first order delay differential systems
A Zada, B Pervaiz, M Subramanian, IL Popa
Applied Mathematics and Computation 421, 126943, 2022
Dynamical behavior of random fractional integro-differential equation via hilfer fractional derivative
S Begum, A Zada, S Saifullah, IL Popa
UPB Sci. Bull. Ser. A 84, 137-148, 2022
Controllability of coupled fractional integrodifferential equations
H Waheed, A Zada, R Rizwan, IL Popa
International Journal of Nonlinear Sciences and Numerical Simulation 24 (6 …, 2023
On the ratios and geometric boundaries of complex Horadam sequences
O Bagdasar, E Hedderwick, IL Popa
Electronic Notes in Discrete Mathematics 67, 63-70, 2018
Optimal filtering for a class of linear Itô stochastic systems: The dichotomic case
V Dragan, S Aberkane, IL Popa
Automatica 90, 47-53, 2018
Lyapunov functions for random semi‐dynamical systems in terms of tempered exponential splitting
IL Popa
Mathematical Methods in the Applied Sciences, 2020
The system can't perform the operation now. Try again later.
Articles 1–20